MAUDE Adverse Event Report: ZIMVIE US CORP LLC OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 4/3 X 11.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 4/3 X 11.5MM; DENTAL IMPLANT
Catalog Number XIITP4311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for evaluation of their crown that broke off of the the implant at tooth site #20.The implant was removed due to infection.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
Upon follow up, additional information was received updating this event.The implant was removed due to a screw fracture which caused gum tissue overgrowth over the implant and implant removal.Updated event description: it was reported that the patient returned to the clinic for the uncover of the implant at tooth site #20.The patient stated that the crown broke off and gum tissue grew over the implant.Mainly the retention screw fractured off into the implant requiring implant removal.Based on this new information, the implant was removed due to the screw fracture, not infection.Therefore, this report is being submitted to retract the initial report for the implant, mfr report number that was submitted on january 7, 2026 and has been submitted via the screw under mfr report number 0001038806-2026-00187 that was submitted on january 12, 2026.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: new information was received updating the event description indicating that the implant was removed due to the screw fracture, not infection.This report is being submitted to retract the initial report for the implant, mfr report number that was submitted on january 7, 2026 and has been submitted via the screw under mfr report number 0001038806-2026-00187 that was submitted on january 12, 2026.All details and information regarding this event will be documented and processed under mfr report number 0001038806-2026-00187 and no additional reports will be submitted under mfr report number.The following sections are being reported: b4: date of this report was updated.B5: event description was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H10: narrative/data was updated.

Brand Name
OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 4/3 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23989959
Report Number0001038806-2026-00089
Device Sequence Number10536235
Product Code DZE
UDI-Device Identifier00844868022121
UDI-Public(01)00844868022121(17)240125(10)2019010991
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date01/25/2024
Device Catalogue NumberXIITP4311
Device Lot Number2019010991
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN DENTAL SCREW.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown
Patient EthnicityNon Hispanic